×

zbMATH — the first resource for mathematics

Nonautonomous differential equations in Banach spaces. (English) Zbl 0452.34053

MSC:
34G10 Linear differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bony, J.M., Principe du maximum, inégalité de Harnack et unicité des problèmes de Cauchy pour LES opérateurs elliptiques dégénérés, Ann. inst. Fourier univ. Grenoble, 19, 277-304, (1969) · Zbl 0176.09703
[2] Brézis, H., On a characterization of flow-invariant sets, Communs. pure appl. math., 223, 261-263, (1970) · Zbl 0191.38703
[3] Crandall, M.G., Differential equations on convex sets, J. math. soc. Japan, 22, 443-455, (1970) · Zbl 0224.34006
[4] Crandall, M.G., A generalization of Peano’s theorem and flow invariance, Proc. am. math. soc., 36, 151-155, (1972) · Zbl 0271.34084
[5] Deimling, K., Ordinary differential equations in Banach spaces, () · Zbl 0555.60036
[6] Hartman, P., On invariant sets and on a theorem of wazewski, Proc. am. math. soc., 32, 511-520, (1972) · Zbl 0272.34049
[7] Kato, S., On the global existence of unique solutions of differential equations in a Banach space, Hokkaido math. J., 7, 58-73, (1978) · Zbl 0417.34098
[8] Kenmochi, N.; Takahashi, T., On the global existence of solutions of differential equations on closed subsets of a Banach space, Proc. Japan acad., 51, 520-525, (1975) · Zbl 0345.34047
[9] Lakshmikantham, V.; Mitchell, A.R.; Mitchell, R.W., Differential equations on closed subsets of a Banach space, Trans. am. math. soc., 220, 103-113, (1976) · Zbl 0332.34058
[10] Lovelady, D.L.; Martin, R.H., A global existence theorem for a nonautonomous differential equation in a Banach space, Proc. am. math. soc., 35, 445-449, (1972) · Zbl 0222.34059
[11] Martin, R.H., Differential equations on closed subsets of a Banach space, Trans am. math soc., 179, 399-414, (1973) · Zbl 0293.34092
[12] Martin, R.H., Approximation and existence of solutions to ordinary differential equations in Banach spaces, Funkcialaj ekvacioj., 16, 197-211, (1973)
[13] Martin, R.H., Nonlinear operators and differential equations in Banach spaces, (1976), Wiley-Interscience New York
[14] Redheffer, R.M., The theorems of bony and brézis on flow-invariant sets, Am. math. monthly, 79, 740-747, (1972) · Zbl 0278.34039
[15] Yorke, J.A., Differential inequalities and non-Lipschitz scalar functions, Math. systems theory, 4, 140-153, (1970) · Zbl 0231.34047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.